The Diabetes Forum Support Community For Diabetics Online banner
1 - 3 of 3 Posts

·
Registered
Joined
·
30 Posts
Discussion Starter · #1 ·
Just switched today from Humilin NP because I was gaining too much weight to 10 units Byetta. A LOT OF NAUSEA! I used to take 5 units Byetta and it didn't cover my sugars enough. I'm so frustrated. I'm sick as a dog right now with nausea and a headache.
 

·
Registered
Joined
·
1,557 Posts
Is there any chance you can contact your Dr. to see if he can prescribe something to counter-act the nausea? I have never taken Byetta, but I have taken Symlin and that caused major nausea for me. My Dr. prescribed a very low dose of a anti-motion sickness medication. I'm sorry you are feeling poorly.
 

·
Registered
Joined
·
30 Posts
Discussion Starter · #3 ·
Thank you. I know my dad takes Prilosec for the reaction to alot of pills he takes. I will hear from the nurse tomorrow and we'll have to see where we go from here. She's in training though until 2:00pm so for certain I'll have another round of this tomorrow. ;-/
I like your quote, it is soooooooo true. ;-[
 
1 - 3 of 3 Posts
Top